FILOMAT
Volume 28, Number 7, 2014

Contents

1. Some KKM Theorems in Modular Function Spaces, 1307–1313

Nasrin Karamikabir, Abdolrahman Razani

PDFDOI 10.2298/FIL1407307K

2. Graphs with Maximal Irregularity, 1315–1322

Hosam Abdo, Nathann Cohen, Darko Dimitrov

PDFDOI 10.2298/FIL1407315A

3. Ulamís Type Stability of Hadamard Type Fractional Integral Equations, 1323–1331

JinRong Wang, Zeng Lin

PDFDOI 10.2298/FIL1407323W

4. On the Bahadur Representation of Sample Quantiles for Widely Orthant Dependent Sequences, 1333–1343

Wenzhi Yang, Tingting Liu, Xuejun Wang, Shuhe Hu

PDFDOI 10.2298/FIL1407333Y

5. Levitin-PolyakWell-Posedness for Set-Valued Optimization Problems with Constraints, 1345–1352

Jiawei Chen, Yeol Je Cho, Xiaoqing Ou

PDFDOI 10.2298/FIL1407345C

6. Stochastic Periodic Solutions of Stochastic Periodic Di erential Equations, 1353–1362

Xinhong Zhang, Guixin Hu, Ke Wang

PDFDOI 10.2298/FIL1407353Z

7. Common Fixed Point Results in Complex Valued Metric Spaces with Application to Integral Equations, 1363–1380

N. Hussain, Akbar Azam, Jamshaid Ahmad, Muhammad Arshad

PDFDOI 10.2298/FIL1407363H

8. New Type of Generalized Di erence Sequence Space of Non-Absolute Type and Some Matrix Transformations, 1381–1392

M. Mursaleen, Ab. Hamid Ganie, Neyaz Ahmad Sheikh

PDFDOI 10.2298/FIL1407381M

9. An Iterative Algorithm for Finding the Solution of a General Equilibrium Problem System, 1393–1415

H. R. Sahebi, A. Razani

PDFDOI 10.2298/FIL1407393S

10. On Some Double Ces`aro Sequence Spaces, 1417–1424

Yurdal Sever, Bilal Altay

PDFDOI 10.2298/FIL1407417S

11. Oscillation Behavior Of Third-Order Quasilinear Neutral Delay Dynamic Equations On Time Scales, 1425–1436

Nadide Utku, Mehmet Tamer Şenel

PDFDOI 10.2298/FIL1407425U

12. A Second Order Di erential Equation with Generalized Sturm-Liouville Integral Boundary Conditions at Resonance, 1437–1444

Zengji Du, Jian Yin

PDFDOI 10.2298/FIL1407437D

13. A Serrin Type Criterion for Incompressible Hydrodynamic Flow of Liquid Crystals in Dimension Three, 1445–1456

Bingyuan Huang

PDFDOI 10.2298/FIL1407445H

14. A New Note on Absolute Riezs Summability.I, 1457–1462

Hüseyin Bor

PDFDOI 10.2298/FIL1407457B

15. On Hermite-Hadamard Inequalities for h-Preinvex Functions, 1463–1474

Muhammad Aslam Noor, Khalida Inayat Noor, Muhammad Uzair Awan, Jueyou Li

PDFDOI 10.2298/FIL1407463N

16. Moment Inequality of the Minimum for Nonnegative Negatively Orthant Dependent Random Variables, 1475–1481

Xuejun Wang, Shijie Wang, Shuhe Hu

PDFDOI 10.2298/FIL1407475W

17. A Note on Closedness and Connectedness in the Category of Proximity Spaces, 1483–1492

Muammer Kula, Tuğba Maraşli, Samed Özkan

PDFDOI 10.2298/FIL1407483K

18. On Generalized Spiral-like Analytic Functions, 1493–1503

Khalida Inayat Noor, Nazar Khan, Muhammad Aslam Noor

PDFDOI 10.2298/FIL1407493N

19. Fixed Point Results for Ciric TypeWeak Contraction in Metric Spaces with Applications to Partial Metric Spaces, 1505–1516

Binayak S. Choudhury, A. Kundu, N. Metiya

PDFDOI 10.2298/FIL1407505C

20. Fixed Point Theorem in Fuzzy Metric Spaces Using Altering Distance, 1517–1524

Tatjana Došenović, Dušan Rakić, Mirjana Brdar

PDFDOI 10.2298/FIL1407517D

21. Convergence Theorems for Bregman Strongly Nonexpansive Mappings in Reflexive Banach Spaces, 1525–1536

Habtu Zegeye

PDFDOI 10.2298/FIL1407525Z